# SDR UIEA2019091905545

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,823 hours, 17,278 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: 7321387010
- Part serial: 40912
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NO START AFTER LANDING. TROUBLESHOT APU IAW FIM TASK 49-11 FT 988. SUSPECT APU INLET DOOR IS BAD. APU TRANSFERRED TO DMI #117979 IAW MEL 49-11-01A, CAT 'C', DUE 29-SEP-19. NO MX ACTION REQUIRED. LP 1055715 - M4: REMOVED AND REPLACED AIR INTAKE ACTUATOR ASSY (APU) IAW AMM 49-15-06. OPS CHECK GOOD AT THIS TIME. THIS CLEARS DMI #117979. PLACARD REMOVED AND MCC NOTIFIED.
